# SDR COMA9610295

- Difficulty date: October 7, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N161CA
- Make and model: Emb EMB-120RT
- Aircraft serial: 120143
- System (JASC): 6120 · Propeller Controlling System
- Part: Actuator
- Part number: 7902015
- Condition: Leaking
- Location: Rt Propeller
- Part time: 16,556 hours
- Stage of operation: IN
- Nature of condition: K
- Precautionary procedure: K

## Discrepancy

RT ENGINE NACELLE, WING AND PROPELLER ARE COVERED WITH OIL.  REPLACED THE PROPELLER ACTUATOR ASSY.
